International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 1 | Views: 92 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | India | Volume 11 Issue 8, August 2022


Certain Subclasses of Convex and Starlike Functions with Negative Coefficients

Yamini J


Abstract: In this paper, I define a new subclass of uniformly convex functions and corresponding subclass of starlike functions with negative coefficients and obtain coefficient estimates. Further, I study extreme points, growth and distortion bounds, radii of starlikeness and convexity for aforementioned class.


Keywords: Analytic functions, univalent functions, uniformly convex and uniformly starlike functions


Edition: Volume 11 Issue 8, August 2022,


Pages: 1188 - 1191


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top